CSpace
A short proof of Fan's theorem
Feng, T
2004-09-28
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume286Issue:3Pages:285-286
AbstractIn this note, we give a new short proof of the following theorem: Let G be a 2-connected graph of order n. If for any two vertices a and v with d(u, v) = 2, max{d(u), d(v)}greater than or equal toc/2, then the circumference of G is at least c, where 3less than or equal tocless than or equal ton and d(u, v) is the distance between a and v in G. (C) 2004 Elsevier B.V. All rights reserved.
Keywordcircumference distance
DOI10.1016/j.disc.2004.05.012
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000224138200017
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19718
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Feng, T. A short proof of Fan's theorem[J]. DISCRETE MATHEMATICS,2004,286(3):285-286.
APA Feng, T.(2004).A short proof of Fan's theorem.DISCRETE MATHEMATICS,286(3),285-286.
MLA Feng, T."A short proof of Fan's theorem".DISCRETE MATHEMATICS 286.3(2004):285-286.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.